# SDR REXA2019123061794

- Difficulty date: December 16, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302035
- Condition: Corroded
- Location: Bs 977-1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION THE FLOOR SUPPORT BETWEEN BS 977 - 1088, LBL 27 IN THE AFT CARGO COMPARTMENT.  THE FLOOR SUPPORT  WAS REPAIRED IAW EA CRJ953-09992 REV: IR
